# SDR SWAA2022010348098

- Difficulty date: November 27, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737
- Aircraft serial: 32466
- Aircraft time: 59,099 hours, 34,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 AT LEVEL STR 17L ON LBL 12 AT FWD GALLEY AREA ; 2021-544532 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 AT LEVEL STR 17L ON LBL 12 AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02 AND DWG 141A5600 REV N:  SEE INDIVIDUAL SIGNOFFS BELOW; [02] TASK COMPLETED ; RII ; SEE INDIVIDUAL SIGNOFFS BELOW
